# SDR 07FDEA04824

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 655850421
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING FRAME LOCATED BETWEEN PANELS 3358 AND 3458, FORWARD END HAS CORROSION.  REPLACED FAIRING FRAME, REF BOEING DWG 65-59318 AND SRM 51-30-2, TREATED AND PRIMED REF MM 51-20-021-7, THIS IS CLASSIFIED AS A MINOR REPAIR.
